# SDR MALA010492

- Difficulty date: April 4, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- Aircraft time: 8,703 hours, 9,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7253721439
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN BNA, FLOOR SUPPORT WEB IS CORRODED BETWEEN FS 288 AND FS 294. MAINTENANCE REMOVED CORROSION AND SEVERAL RIVETS.  MATERIAL REMOVED IS OUT OF LIMITS IAW SRM 51-10-10.  REMOVED AND REPLACED CORRODED WEB WITH NEW WEB IAW SRM 51-40-23.
